# SDR SIMA20210109001

- Difficulty date: January 9, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 39,720 hours, 34,647 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Damaged
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT BRACKET CLAMP DAMAGED.  C/A: R & R AFT EMERGENCY FLASHLIGHT SYSTEM ASSEMBLY, IAW EMB145 AMM 33-50-16.  OPERATIONS CHECK GOOD.
